Previous |  Up |  Next


Title: Some Tietze type extension theorems (English)
Author: Alò, R. A.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 23-27
Category: math
MSC: 54C20
MSC: 54D15
idZBL: Zbl 0317.54024
idMR: MR0367905
Date available: 2009-02-12T08:52:55Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_7.pdf 402.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo